Results 1 to 5 of 5

Thread: Started PB and the Pill at same time. Feeling bloated! page

  1. #1
    irenesom's Avatar
    irenesom is offline Senior Member
    Join Date
    Sep 2009
    Posts
    140

    Started PB and the Pill at same time. Feeling bloated!

    Shop Now
    I started PB after xmas and I have been enjoying the way of eating, it seems to be killing my desire to eat emotionally and relying on too many processed carbs. Which is all good!

    However I also started taking the contraceptive pill too at New Year. My oestrogen levels were nothing and I haven't had a period in about a year so the doc reccommended I take the pill.

    Well about 7 days in I feel so bloated! (and just kind of chunky!) I DO NOT want to put on weight (who does!) I lost a lot of weight last year by cutting out junk carbs and hitting the weights. Oh, the horror of putting it back on! Well its not so much the number of the scales more feeling good in my clothes.

    Clearly it would have been nice to be primal for say 6 months before hitting the body with the pill but primal feels the right way to go.

    So is this just my body adjusting to the double whammy of primal and pill? A bit of water retention from the pill? I have never been on the pill before.... yes I know its early days but.....frankly I feel like ditching the pill! Damn, its hard being a women.

  2. #2
    Dragonfly's Avatar
    Dragonfly is offline Senior Member
    Join Date
    Oct 2010
    Location
    Port Townsend, Washington
    Posts
    3,736
    Several ladies I know have conceived after going Primal-- it has helped their hormones sort themselves out. Personally, I would ditch the Pill and see what 6 months of eating Primally can do.

  3. #3
    geostump's Avatar
    geostump is offline Senior Member
    Join Date
    Nov 2010
    Location
    Ohio, its not the heart of it all
    Posts
    9,855
    You are being put on the pill to give you a period. The pill is giving you the hormones you need to go through your cycle. I would call your doctor and mention the pill is making you feel bloated. I wouldn't mention anything about going primal as most doctors seem to only believe that CW is the only way to go. The pill can make you get pregnant when you don't have a cycle through normal means. Maybe you are having some sort of reaction to something in the pill. Certain pills can cause you to feel bloated. I had that with Yaz several years back. I'm on Necon for pain management and it does help. Maybe as I lose more weight, I will be able to get off the pill but for now, it stays.

  4. #4
    Enamel's Avatar
    Enamel is offline Senior Member
    Join Date
    Oct 2010
    Location
    Arizona
    Posts
    703
    I'm interested in seeing the replies to this thread - I'll be starting the pill in a few days for the same reason.

  5. #5
    abqgirl's Avatar
    abqgirl is offline Member
    Join Date
    Dec 2010
    Location
    Albuquerque, NM
    Posts
    51
    I started the pill last year to not have a period because of fibroid complications. I got a blood clot. I am hoping that PB helps my hormones sort themselves out. I don't know yet, I'm still really new to this. The less chemicals I can put in my body the better, in my opinion.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •